Differential and Integral Equations

Erratum: Non-uniform dependence on initial data for the CH equation on the line

A. Alexandrou Himonas and Carlos Kenig

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 24, Number 1/2 (2011), 199-200.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019051

Mathematical Reviews number (MathSciNet)
MR2759358

Zentralblatt MATH identifier
1240.35241

Citation

Himonas, A. Alexandrou; Kenig, Carlos. Erratum: Non-uniform dependence on initial data for the CH equation on the line. Differential Integral Equations 24 (2011), no. 1/2, 199--200. https://projecteuclid.org/euclid.die/1356019051


Export citation